MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Catalog Number 9-TV45X45-12F-080
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on(b)(6) 2023, a 12f amplatzer torqvue 45x45 delivery sheath was chosen for the procedure.It was indicated that the dilator tip split.A replacement 14f amplatzer torqvue 45x45 delivery sheath was used to complete the procedure.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
 
Additional Manufacturer Narrative
An event of dilator tip split was reported.The investigation at abbott found that the dilator contained several tears at the tip consistent with damage during a forceful attempt to advance the dilator.The sheath was noted to be slightly kinked.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.An image from field appeared to show tears at the tip of dilator.The cause of the reported incident could not be conclusively determined, however the damage at the tip of dilator and kink in sheath is consistent with damage during use.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER TORQVUE 45X45 DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18246596
Report Number2135147-2023-05287
Device Sequence Number15232850
Product Code DQY
UDI-Device Identifier05415067025883
UDI-Public05415067025883
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163000
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number9-TV45X45-12F-080
Device Lot Number8390734
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer01/17/2024
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age29 YR
Patient SexFemale
Patient Weight53 KG